# SDR CA000907007

- Difficulty date: August 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063041
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,260 hours, 200 cycles
- Component: Fuel Cntrl Unit, Pwa, PT6A67B
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE STARTED TO HAVE HUNG STARTS (34% NG) WHEN STARTED AT GROUND IDLE FIRST START OF THE THE DAY. IT WOULD, HOWEVER, START USING HIGH IDLE STARTING PROCEDURE, ALTHOUGH THE TIME TO REACH GROUND IDLE WAS VERY SLOW. THERE AFTER STARTS WOULD BE NORMAL AS LONG AS THE ENGINE WAS HOT.AS PER PILATUS MAINTENANCE MANUAL CH 72-00-00 ENGINE START, IT IS RECOMMENDED THAT THE FIRST START OF THE DAY, OR WHEN BELOW 5 DEGREES CELCIUS THAT THE ENGINE BE STARTED USING HIGH IDLE. AFTER CONFERRING WITH P&W TECH REP IT WAS DECIDED THAT THIS WAS NOT NORMAL. A FLOW DIVIDER WAS CHANGED BUT FAILED TO RECTIFY THE PROBLEM. THE FCU WAS THEN CHANGED WHICH SOLVED THE PROB LEM.
